Clebsch-Gordan coefficients for the quantum algebra suq(2)

N. M. Atakishiev, S. K. Suslov

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

A simple method for studying the Clebsch-Gordan coefficients for the algebra suq(2) is discussed.

Original languageEnglish (US)
Pages (from-to)1-7
Number of pages7
JournalTheoretical and Mathematical Physics
Volume98
Issue number1
DOIs
StatePublished - Jan 1 1994
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this